# SDR SWAA2016060652573

- Difficulty date: May 16, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 57,142 hours, 33,201 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT STAB STATION 92.70, 29" AFT OF FWD SPAR.  REPAIRED RIB IAW EA.
